MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION AMS AMBICOR; DEVICE IMPOTENCE MECHANICAL/HYDRAULIC

BOSTON SCIENTIFIC CORPORATION AMS AMBICOR; DEVICE IMPOTENCE MECHANICAL/HYDRAULIC
Model Number 72401450
Medical Device Problem Code Inadequacy of Device Shape and/or Size (1583)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/20/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that this ambicor penile prosthesis (app) was too short, and the physician attempted to reposition it during revision surgery.During the repositioning, the device was damaged with an instrument and subsequently explanted.A new inflatable penile prosthesis (ipp) was implanted.There were no patient complications reported.
 
Additional Manufacturer Narrative
There was no device available for analysis; therefore, no physical or visual analysis of the product could be performed.The device performance allegation cannot be confirmed.Based on the information available, a conclusion code of unintended use error caused or contributed to event was assigned to this investigation.
 
Event or Problem Description

Brand Name
AMS AMBICOR
Common Device Name
DEVICE IMPOTENCE MECHANICAL/HYDRAULIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key22202511
Report Number2124215-2025-37876
Device Sequence Number6765078
Product Code FHW
UDI-Device Identifier00878953000947
UDI-Public(01)00878953000947
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
N970012
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number72401450
Device Catalogue Number72401450
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/20/2025
Supplement Date Received by Manufacturer06/27/2025
Initial Report FDA Received Date06/13/2025
Supplement Report FDA Received Date07/21/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexUnknown